On a certain nonlinear problem for two-dimensional differential systems

Ivan Kiguradze; Irena Rachůnková

Archivum Mathematicum (1980)

  • Volume: 016, Issue: 1, page 15-37
  • ISSN: 0044-8753

How to cite

top

Kiguradze, Ivan, and Rachůnková, Irena. "On a certain nonlinear problem for two-dimensional differential systems." Archivum Mathematicum 016.1 (1980): 15-37. <http://eudml.org/doc/18016>.

@article{Kiguradze1980,
author = {Kiguradze, Ivan, Rachůnková, Irena},
journal = {Archivum Mathematicum},
keywords = {two-dimensional nonlinear differential systems; distribution of electrons in heavy atom; population problems},
language = {eng},
number = {1},
pages = {15-37},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On a certain nonlinear problem for two-dimensional differential systems},
url = {http://eudml.org/doc/18016},
volume = {016},
year = {1980},
}

TY - JOUR
AU - Kiguradze, Ivan
AU - Rachůnková, Irena
TI - On a certain nonlinear problem for two-dimensional differential systems
JO - Archivum Mathematicum
PY - 1980
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 016
IS - 1
SP - 15
EP - 37
LA - eng
KW - two-dimensional nonlinear differential systems; distribution of electrons in heavy atom; population problems
UR - http://eudml.org/doc/18016
ER -

References

top
  1. Kneser A., Untersuchung and asymptotische Darstellung der Integrale gewisser Differentialgleichungen bei grossen reellen Werthen des Arguments, I, Journ. für die reine und angew. Math., 1896,116,178-212. Zbl27.0253.03
  2. Fermi E., Un metodo statistico per la determinazione di alcune proprieta dell' atomo, Rend. R. Acc. Naz. dei Lincei, 1927, 6, 602-607. (1927) 
  3. Thomas L. H., The calculation of atomic fields, Proc. of the Cambridge Phil. Soc., 1927, 23, 542-548. (1927) Zbl53.0868.04
  4. Mambriani A., Su un teorema relativo alle equazioni differenziali ordinarie del 2° ordine, Rend. R. Acc. Naz. dei Lincei, 1929, 9, 620-622. (1929) Zbl55.0254.06
  5. Сансоне Дж., Обыкновенные дифференциальные уравнения, т. II, Mocквa, ИЛ, 1954. (1954) Zbl0082.37202
  6. Hartman P., Wintner A., On the non-increasing solutions of y " = f ( x , y , y ' ) , Amer. Journ. of Math., 1951, 73, No 2, 390-404. (1951) Zbl0042.32601MR0042004
  7. Hartman P., Wintner A., On monotone solutions of systems of non-linear differential equations, Amer. Journ. of Math., 1954, 76, No 4, 860-866. (1954) Zbl0056.08403MR0064223
  8. Coffman C. V., Non-linear differential equations on cones in Banach spaces, Pacific Jouгn. Math., 1964, 14, Jè 1, 9-16. (1964) Zbl0128.11503MR0163193
  9. Xapтмaн Ф., Oбыкнoвeнныe дuффepeнцuaлъныe ypaeнeнuя, Mocквa, „Mиp, 1970. (1970) 
  10. Kiguгadze I. T., On the non-negative non-increasing solutions of non-linear second order differential equations, Ann. di Mat. pura ed appl., 1969, 81, No 4, 169-192. (1969) 
  11. Чaнтypия T. A., O зaдaчe muna Kнeзepa для cucmeмы oбыкнoвeнныx дuффepeнцuaлъныx ypaвнeнuй, Maтeм. зaмeтки, 1974, 15, M 6, 897-906. (1974) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.